# SDR USAA2009050891136

- Difficulty date: March 21, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 500,863 hours, 5,130 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 69774771
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - FILIFORM CORROSION ON BEAM ZEE AT BS 933.5 BETWEEN LBL 33 TO LBL 43.5.  REPLACED BEAM ZEE AT BS 933.5 BETWEEN LBL 33 TO LBL 43.5 IAW SRM 51-40-02.
